# SDR MALA965120

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND LOWER LT BELT FRAME INTERCOSTAL CRACKED IN TWO LOCATIONS AT CORNER RELIEF RADIUS CUT-OUTS.  ONE CRACK IS 0.250 INCH AND THE OTHER IS 0.400 INCH.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW AEROTECH DESIGNS EA01-96087, DATED 9-10-96.  (X)
